×

zbMATH — the first resource for mathematics

Existence and uniqueness of physical ground states. (English) Zbl 0237.47012

MSC:
47B15 Hermitian and normal operators (spectral measures, functional calculus, etc.)
47A10 Spectrum, resolvent
47C15 Linear operators in \(C^*\)- or von Neumann algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ando, T; Ando, T, Positive linear operators in semi-ordered linear spaces, J. fac. sci. hokkaido univ. ser. I, J. fac. sci. hokkaido univ. ser. I MR 19, 1067, 13, 214-228, (1957) · Zbl 0094.09301
[2] Bargman, V; Wigner, E.P, Group theoretical discussion of relativistic wave equations, (), 211-223 · Zbl 0030.42306
[3] Bjorken, J; Drell, S, Relativistic quantum mechanics, (1964), McGraw-Hill New York · Zbl 0184.54201
[4] Bjorken, J; Drell, S, Relativistic quantum fields, (1965), McGraw-Hill New York · Zbl 0184.54201
[5] Cannon, J.T, Field theoretic properties of Nelson’s model, () · Zbl 0216.41901
[6] Chevalley, C.C, The algebraic theory of spinors, (1954), Columbia University Press New York · Zbl 0057.25901
[7] Cook, J.M, The mathematics of second quantization, Trans. amer. math. soc., 74, 222-245, (1953) · Zbl 0052.22701
[8] Dixmier, J, Formes linéaires sur un anneau d’opérateurs, Bull. soc. math. France, 81, 9-39, (1953) · Zbl 0050.11501
[9] Frobenius, F.G, Über matrizen aus nicht negativen elementen, Sitzungber. kgl. preuss. akad. wiss. Berlin, 456-477, (1912) · JFM 43.0204.09
[10] Gantmacher, F.R, Applications of the theory of matrices, (1959), Interscience New York · Zbl 0085.01001
[11] Glimm, J, Boson fields with non-linear self-interaction in two dimensions, Comm. math. phys., 8, 12-25, (1968) · Zbl 0173.29903
[12] Glimm, J; Jaffe, A, The λ(ϑ4)2 quantum field theory without cutoffs: II; the field operators and the approximate vacuum, Ann. of math., 91, 362-401, (1970) · Zbl 0191.27005
[13] Gross, L, A non-commutative extension of the Perron-Frobenius theorem, Bull. amer. math. soc., (1971), to appear · Zbl 0213.14501
[14] Hille, E, On semi-groups of transformations in Hilbert space, (), 159-161 · JFM 64.0378.03
[15] Jost, R, The general theory of quantized fields, () · Zbl 0127.19105
[16] Kadison, R.V, Order properties of bounded self adjoint operators, (), 505-510 · Zbl 0043.11501
[17] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag New York · Zbl 0148.12601
[18] Krein, M.G; Rutman, M.A; Krein, M.G; Rutman, M.A, Linear operators leaving invariant a cone in a Banach space, Uspehi mat. nauk, amer. math. soc. transl., series 1, 10, No. 1, 199-325, (1950), (23) · Zbl 0030.12902
[19] Kunze, R.A, Lp Fourier transforms on locally compact unimodular groups, Trans. amer. math. soc., 89, 519-540, (1958) · Zbl 0084.33905
[20] Nelson, E, Interaction of nonrelativistic particles with a quantized scalar field, J. mathematical phys., 5, 1190-1197, (1964)
[21] Nelson, E, A quartic interaction in two dimensions, ()
[22] Perron, O, Zur theorie der matrices, Math. ann., 64, 248-263, (1907) · JFM 38.0202.01
[23] Rudin, W, Real and complex analysis, (1966), McGraw-Hill New York · Zbl 0148.02904
[24] Segal, I.E, A non-commutative extension of abstract integration, Ann. of math., 57, 401-457, (1953) · Zbl 0051.34201
[25] Segal, I.E, A non-commutative extension of abstract integration, Ann. of math., 58, 595-596, (1953), Correction to · Zbl 0051.34202
[26] Segal, I.E, Tensor algebras over Hilbert spaces, I, Trans. amer. math. soc., 81, 106-134, (1956) · Zbl 0070.34003
[27] Segal, I.E, Tensor algebras over Hilbert spaces, II, Ann. of math., 63, 160-175, (1956) · Zbl 0073.09403
[28] Segal, I.E, Notes towards the construction of nonlinear relativistic quantum fields: III, properties of the \(C\^{}\{∗\}\) dynamics for a certain class of interactions, Bull. amer. math. soc., 75, 1390-1395, (1969) · Zbl 0196.28005
[29] Segal, I.E, Construction of non-linear local quantum processes: I, Ann. of math., 92, 462-481, (1970), (2) · Zbl 0213.40904
[30] Shale, D; Stinespring, W.F, States of the Clifford algebra, Ann. of math., 80, 365-381, (1964) · Zbl 0178.49301
[31] \scB. Simon and R. Hoegh-Krohn, Hypercontractive semigroups and two dimensional self-coupled Bose fields, J. Functional Analysis, to appear. · Zbl 0241.47029
[32] Stein, E.M, Interpolation of linear operators, Trans. amer. math. soc., 83, 482-492, (1956) · Zbl 0072.32402
[33] Stein, E.M; Kunze, R, Uniformly bounded representations and harmonic analysis of the 2 × 2 real unimodular group, Amer. J. math., 82, 1-62, (1960) · Zbl 0156.37104
[34] Stinespring, W.F, Integration theorems for gages and duality for unimodular groups, Trans. amer. math. soc., 90, 15-56, (1959) · Zbl 0085.10202
[35] Streater, R.F; Wightman, A.S, PCT, spin and statistics, and all that, (1964), Benjamin New York · Zbl 0135.44305
[36] Trotter, H.F, On the product of semi groups of operators, (), 545-551 · Zbl 0099.10401
[37] Widder, D.V, The Laplace transform, (1941), Princeton University Press Princeton, N. J · Zbl 0060.24801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.